Alert archive / Oklahoma / Flash Flood Watches in 2014

Flash Flood Watch 2, NWS Tulsa, OK

June 6, 201421 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at Jun 6, 2014, 3:40 AM CDT for 21 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jun 6, 2014, 5:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jun 6, 2014, 3:40 AM CDT (08:40 UTC)
In effect from
Jun 6, 2014, 5:00 AM CDT
Expired
Jun 9, 2014, 7:00 PM CDT
In force
4 days
Issued by
NWS Tulsa, OK
Flood severity
None
All 25 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1089 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WGUS64 KTSA 060840
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
340 AM CDT FRI JUN 6 2014

ARZ001-002-010-011-OKZ054>064-067>069-062200-
/O.NEW.KTSA.FF.A.0002.140606T1000Z-140609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER-
CHEROKEE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...WAGONER...TAHLEQUAH...
STILWELL
340 AM CDT FRI JUN 6 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND 
  OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  ARKANSAS...BENTON...CARROLL...MADISON AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CRAIG...CREEK...DELAWARE... 
  MAYES...NOWATA...OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA... 
  WAGONER AND WASHINGTON. 

* THROUGH SUNDAY EVENING

* MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL
  FOR HEAVY RAINFALL WILL BE LIKELY TODAY THROUGH THE WEEKEND.
  WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED THOUGH
  SUNDAY WITH LOCALLY 6 TO 8 INCHES POSSIBLE. THE HIGHER RAINFALL
  AMOUNTS WOULD LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
523 
WGUS64 KTSA 070322
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1022 PM CDT FRI JUN 6 2014

ARZ019-OKZ065-066-070>072-071130-
/O.EXA.KTSA.FF.A.0002.000000T0000Z-140609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...VAN BUREN...OKEMAH...OKMULGEE...
MUSKOGEE...EUFAULA...SALLISAW
1022 PM CDT FRI JUN 6 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST ARKANSAS 
  AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  ARKANSAS...CRAWFORD. IN OKLAHOMA...MCINTOSH...MUSKOGEE... 
  OKFUSKEE...OKMULGEE AND SEQUOYAH. 

* THROUGH SUNDAY EVENING

* MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WITH THE THREAT FOR
  HEAVY RAINFALL WILL BE LIKELY OVERNIGHT THROUGH THE WEEKEND.
  WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED THOUGH
  SUNDAY WITH LOCAL AMOUNTS OF 6 TO 8 INCHES POSSIBLE. THE HIGHER
  RAINFALL AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH
  FLOODING. THE FLASH FLOOD WATCH WILL LIKELY NEED TO BE EXTENDED
  INTO MONDAY FOR MUCH OF THE AREA AS THE THREAT FOR HEAVY
  RAINFALL CONTINUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$

ARZ001-002-010-011-OKZ054>064-067>069-071130-
/O.CON.KTSA.FF.A.0002.000000T0000Z-140609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER-
CHEROKEE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...WAGONER...TAHLEQUAH...
STILWELL
1022 PM CDT FRI JUN 6 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON...CARROLL... 
  MADISON AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE... 
  CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OSAGE...OTTAWA... 
  PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. 

* THROUGH SUNDAY EVENING

* MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WITH THE THREAT FOR
  HEAVY RAINFALL WILL BE LIKELY OVERNIGHT THROUGH THE WEEKEND.
  WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED THOUGH
  SUNDAY WITH LOCAL AMOUNTS OF 6 TO 8 INCHES POSSIBLE. THE HIGHER
  RAINFALL AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH
  FLOODING. THE FLASH FLOOD WATCH WILL LIKELY NEED TO BE EXTENDED
  INTO MONDAY FOR MUCH OF THE AREA AS THE THREAT FOR HEAVY
  RAINFALL CONTINUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
276 
WGUS64 KTSA 071906
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
206 PM CDT SAT JUN 7 2014

ARZ020-029-OKZ073>076-080315-
/O.EXA.KTSA.FF.A.0002.000000T0000Z-140610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-SEBASTIAN-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
MCALESTER...STIGLER...WILBURTON...POTEAU
206 PM CDT SAT JUN 7 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF WEST CENTRAL ARKANSAS 
  AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN 
  WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN. IN SOUTHEAST 
  OKLAHOMA...HASKELL...LATIMER...LE FLORE AND PITTSBURG. 

* THROUGH MONDAY EVENING

* MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY 
  RAINFALL WILL BE LIKELY THROUGH THE WEEKEND AND INTO MONDAY. 
  WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED WITH 
  LOCAL AMOUNTS OF 6 TO 8 INCHES POSSIBLE. THE HIGHER RAINFALL 
  AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH 
  FLOODING. 



PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$

ARZ001-002-010-011-019-OKZ054>072-080315-
/O.CON.KTSA.FF.A.0002.000000T0000Z-140610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW
206 PM CDT SAT JUN 7 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON...CARROLL... 
  CRAWFORD...MADISON AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CRAIG...CREEK...DELAWARE...MAYES...MCINTOSH... 
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... 
  PAWNEE...ROGERS...SEQUOYAH...TULSA...WAGONER AND WASHINGTON. 

* THROUGH MONDAY EVENING

* MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY 
  RAINFALL WILL BE LIKELY THROUGH THE WEEKEND AND INTO MONDAY. 
  WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED WITH 
  LOCAL AMOUNTS OF 6 TO 8 INCHES POSSIBLE. THE HIGHER RAINFALL 
  AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH 
  FLOODING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
040 
WGUS64 KTSA 080849
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
349 AM CDT SUN JUN 8 2014

OKZ049-082200-
/O.EXA.KTSA.FF.A.0002.000000T0000Z-140610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON
349 AM CDT SUN JUN 8 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST OKLAHOMA...
   INCLUDING THE FOLLOWING AREA...PUSHMATAHA. 

* THROUGH MONDAY EVENING

* MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY
  RAINFALL WILL BE LIKELY THROUGH MONDAY. WIDESPREAD RAINFALL
  AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCAL AMOUNTS OF 5 TO
  6 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WILL LIKELY LEAD
  TO EXCESSIVE RUNOFF AND FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ054>076-082200-
/O.CON.KTSA.FF.A.0002.000000T0000Z-140610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
349 AM CDT SUN JUN 8 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE 
  FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... 
  OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... 
  SEQUOYAH...TULSA...WAGONER AND WASHINGTON. 

* THROUGH MONDAY EVENING

* MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY
  RAINFALL WILL BE LIKELY THROUGH MONDAY. WIDESPREAD RAINFALL
  AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCAL AMOUNTS OF 5 TO
  6 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WILL LIKELY LEAD
  TO EXCESSIVE RUNOFF AND FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jun 6, 3:07 AM CDT, 33 minutes earlier.

Area forecast discussion, Jun 6, 3:07 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
307 AM CDT FRI JUN 6 2014

.DISCUSSION...
ACTIVE WEATHER PATTERN EXPECTED FOR THE NEXT SEVERAL DAYS AS A
SERIES OF UPPER LEVEL WAVES TRAVERSE THE REGION UNDER ZONAL FLOW
ALOFT. FLASH FLOOD GUIDANCE REMAINS RELATIVELY LOW ACROSS MUCH
NORTHEAST OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS WITH THE
RECENT PRECIPITATION. GIVEN THE POTENTIAL FOR SEVERAL ROUNDS OF
STRONG TO SEVERE THUNDERSTORMS WITH THE THREAT FOR HEAVY
RAINFALL...WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH THROUGH
SUNDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXPANDED BOTH IN AREA
AND TIME AS TIMING OF MCS ACTIVITY BECOMES MORE CERTAIN.

MOIST/UNSTABLE AIR-MASS REMAINS OVER THE AREA THIS MORNING. SHOWERS/
THUNDERSTORMS SHOULD BEGIN TO INCREASE IN COVERAGE THIS MORNING
WITH THE CONTINUED THREAT FOR HEAVY RAINFALL. ANOTHER CONVECTIVE
COMPLEX IS EXPECTED TO FORM OVER THE CENTRAL HIGH PLAINS THIS
EVENING...LIKELY IMPACTING THE AREA TONIGHT INTO SATURDAY MORNING.
DAMAGING WINDS/HAIL AND HEAVY RAINFALL WILL AGAIN BE POSSIBLE IN
THE STRONGER STORMS. COULD ALSO SEE ANOTHER ROUND OF SEVERE
WEATHER/HEAVY RAINFALL SATURDAY NIGHT INTO SUNDAY AS YET ANOTHER
THUNDERSTORM COMPLEX AFFECTS THE AREA.

THE HEAVY RAINFALL THREAT WILL CONTINUE THROUGH AT LEAST MONDAY
AS A STRONGER UPPER LEVEL LOW PRESSURE SYSTEM MOVES OUT OF THE
CENTRAL ROCKIES. LINGERING PRECIPITATION CHANCES WILL CONTINUE
THROUGH THE EXTENDED PERIODS AS THE UPPER LOW SLOWLY SHIFTS EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  71  87  68 /  60  50  50  70
FSM   86  71  89  71 /  60  30  40  60
MLC   86  70  89  72 /  60  30  30  40
BVO   81  70  85  66 /  50  60  60  70
FYV   81  66  84  65 /  60  40  50  70
BYV   82  67  82  65 /  60  40  50  70
MKO   82  70  85  68 /  60  40  40  70
MIO   83  69  84  65 /  60  60  60  60
F10   84  70  86  70 /  60  40  40  60
HHW   90  71  90  73 /  40  20  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067-OKZ068-OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...22
LONG TERM....12
Hazardous weather outlook, Jun 6, 12:41 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CDT FRI JUN 6 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061745-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1241 AM CDT FRI JUN 6 2014

...SEVERE WEATHER POTENTIAL THE REST OF TONIGHT INTO FRIDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH ACROSS PARTS OF
NORTHEAST OKLAHOMA TONIGHT...WITH LARGE HAIL AND STRONG WINDS
BEING THE MAIN HAZARDS. ADDITIONAL STRONG TO POSSIBLY SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN OKLAHOMA INTO
NORTHWEST ARKANSAS INTO THE MORNING HOURS FRIDAY AS ANOTHER
THUNDERSTORM COMPLEX MOVES INTO THE REGION. LARGE HAIL AND STRONG
WINDS WILL AGAIN BE POSSIBLE. PERIODS OF HEAVY RAINFALL FALLING
OVER THE SAME LOCATIONS AND ALSO OVER LOCATIONS THAT RECEIVED
RECENT RAINS WILL HAVE THE POTENTIAL FOR FLASH FLOODING
CONDITIONS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
FRIDAY AND SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
		      POTENTIAL.
SUNDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A THUNDERSTORM COMPLEX IS EXPECTED TO BE ONGOING ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY MORNING. SOME OF
THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF BECOMING STRONG TO
SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN HAZARDS.
ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE THROUGH THE
AFTERNOON AND EVENING HOURS FRIDAY AS A NEARLY STATIONARY FRONTAL
BOUNDARY OVER THE REGION INTERACTS WITH DAYTIME HEATING AND ANY
LEFTOVER OUTFLOW BOUNDARIES FROM THE MORNING ACTIVITY.

LARGE THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP FOR
THE NEXT SEVERAL DAYS ACROSS THE REGION.  EACH COMPLEX WILL
CONTAIN A RISK OF SEVERE WEATHER AND HEAVY RAIN POTENTIAL.
FLOODING WILL BECOME AN INCREASING CONCERN AS REPEATED ROUNDS
OF HEAVY RAIN EFFECT THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 6, 12:16 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     CHOUTEAU                36.19N 95.34W
06/06/2014  M60 MPH          MAYES              OK   STORM CHASER

&&

SFP
Local storm report, Jun 6, 12:33 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1233 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             1 NE MURPHY             36.16N 95.23W
06/06/2014  E1.75 INCH       MAYES              OK   EMERGENCY MNGR

&&

SFP
Local storm report, Jun 6, 1:00 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     HAIL             7 NE NOWATA             36.77N 95.55W
06/05/2014  E2.50 INCH       NOWATA             OK   PUBLIC

            REPORTED IN CHILDERS AREA

&&

SFP
Local storm report, Jun 6, 1:03 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
103 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             PRYOR                   36.31N 95.32W
06/05/2014  E0.75 INCH       MAYES              OK   PUBLIC

&&

SFP
Special weather statement, Jun 6, 1:12 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT FRI JUN 6 2014

OKZ054-059-060700-
OSAGE OK-PAWNEE OK-
112 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 112 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF PAWNEE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWNEE...MARAMEC...BLACKBURN...
SKEDEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3652 9702 3654 9698 3654 9696 3656 9690
      3654 9645 3620 9668 3630 9694 3633 9694
      3632 9700 3634 9704 3649 9704
TIME...MOT...LOC 0612Z 281DEG 23KT 3646 9698
Special weather statement, Jun 6, 1:30 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 AM CDT FRI JUN 6 2014

ARZ002-060700-
CARROLL AR-
130 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN CARROLL

AT 131 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PLEASANT
RIDGE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...DENVER...BERRYVILLE...GREEN FOREST...COIN...URBANETTE...
GRANDVIEW AND BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3627 9329 3642 9376 3651 9379 3650 9330
      3649 9329
TIME...MOT...LOC 0631Z 292DEG 30KT 3646 9362

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:13 PM CDTSpecial Weather StatementTSANowata, Washington47 min
Jun 5, 9:22 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington38 min
Jun 5, 9:48 PM CDTSpecial Weather StatementTSAOsage42 min
Jun 5, 9:52 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington38 min
Jun 5, 10:07 PM CDTSevere Thunderstorm WarningTSACraig, Nowata38 min
Jun 5, 10:09 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
Jun 5, 10:16 PM CDTTornado WarningTSARogers, Tulsa, Washington29 min
Jun 5, 10:27 PM CDTSevere Thunderstorm WarningTSARogers48 min
Jun 5, 10:38 PM CDTTornado WarningTSAOsage, Pawnee23 min
Jun 5, 10:44 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
Jun 5, 10:55 PM CDTSpecial Weather StatementTSARogers50 min
Jun 5, 10:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee28 min
Jun 5, 11:10 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Washington95 min
Jun 5, 11:16 PM CDTSpecial Weather StatementTSAMayes, Rogers44 min
Jun 5, 11:21 PM CDTSevere Thunderstorm WarningTSANowata39 min
Jun 5, 11:25 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner50 min
Jun 5, 11:30 PM CDTSpecial Weather StatementTSAPawnee45 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
Jun 6, 12:05 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner40 min
Jun 6, 12:07 AM CDTSevere Thunderstorm WarningTSACraig, Nowata53 min
Jun 6, 12:36 AM CDTSevere Thunderstorm WarningTSACherokee20 min
Jun 6, 1:12 AM CDTSpecial Weather StatementTSAPawnee48 min
Jun 6, 7:54 AM CDTSpecial Weather StatementTSAOkfuskee66 min
Jun 6, 7:56 AM CDTSpecial Weather StatementTSACreek, Pawnee64 min
Jun 6, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee55 min
Jun 6, 8:48 AM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Jun 6, 8:56 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Jun 6, 9:07 AM CDTSpecial Weather StatementTSACreek38 min
Jun 6, 9:20 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner40 min
Jun 6, 9:23 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha67 min
Jun 6, 9:26 AM CDTSpecial Weather StatementTSAHaskell34 min
Jun 6, 9:31 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner119 min
Jun 6, 9:44 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner46 min
Jun 6, 9:52 AM CDTSpecial Weather StatementTSAWagoner53 min
Jun 6, 10:07 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner29 min
Jun 6, 10:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha52 min
Jun 6, 10:17 AM CDTSpecial Weather StatementTSARogers43 min
Jun 6, 10:49 AM CDTSevere Thunderstorm WarningTSALeFlore56 min
Jun 6, 2:33 PM CDTRiver Flood WarningTSAOttawa46 hr
Jun 6, 1:06 AM CDTSevere Thunderstorm WarningTSABenton, Carroll24 min
Jun 6, 1:30 AM CDTSpecial Weather StatementTSACarroll30 min
Jun 6, 11:17 AM CDTSpecial Weather StatementTSACrawford28 min
Jun 6, 11:24 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian51 min
Jun 6, 11:34 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian116 min
Jun 6, 11:49 AM CDTSevere Thunderstorm WarningTSAFranklin56 min
Jun 6, 12:18 PM CDTAreal Flood AdvisoryTSACarroll, Madison117 min
Jun 6, 12:48 PM CDTFlash Flood WarningTSACarroll, Madison4 hr

Nearby

Flash Flood Watches in Oklahoma, 2014Flash Flood Watches in Arkansas, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.